# SDR CA090528002

- Difficulty date: May 27, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,774 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2421 · AC Generator-Alternator
- Part: Mount Bracket
- Part number: 2224121400
- Condition: Cracked
- Location: Alternator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON ROUTINE INSP, IT WAS NOTED THAT THE ALTERNATOR MOUNTING BRACKET WAS CRACKED AT THE UPPER BEND RADIIUS CLOSE TO THE MOUNTING HOLE. THE BRACKET WAS ACTUALLY SEPARATED INTO TWO PIECES RESULTING FROM THE CRACK. THE ALTERNATOR OPERATION WAS NOT AFFECTED AS ITS MOUNTING REMAINED UNDISTURBED BY THE DEFECT AT THIS TIME.
